MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAL
Medical Device Problem Codes Premature Discharge of Battery (1057); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had multiple pump errors.The customer's blood glucose value was unknown.Troubleshooting was performed.The customer stated that the customer was able to clear the alarm.The customer stated that the alarm was did not occur shortly after inserting a new battery and recurring during normal pump use.Customer stated the pump worked for a little while and then completely shut off.Customer advised the pump will need to be replaced.Advised to discontinue use of the pump and revert to a back-up plan.The insulin pump will be returned for analysis.Complaints text (b)(6) 2018, (b)(4) initial notes: customer called back stated he heard the return policy message and call disconnected wanted to complete and verify shipping address inquired what led up to the complaint.Customer response: replacement pump customer's outcome pertaining to the complaint: verified customer shipping address and release rma for pump replacement per pervious notes on account ship: nothing/return: nothing.Complaints text (b)(6) 2018, erp_rfc_user related to svn (b)(4).Complaints text (b)(6) 2018, (b)(4) initial notes: customer stated that he got an a21 error and had to rewind the pump.Customer stated the pump worked for a little while and then completely shut off.Customer stated that he replaced the battery and the pump came back on and got a47 error.Inquired what led up to the complaint.Customer response: customer stated he was traveling at the time.A-21 alarm t/s per (b)(4).Expl alarm and possible causes.Adv time and basal settings are retained.Customer reports they were able to clear the alarm.Customer reports pump did require rewind.Customer able to complete rewind.Checked if customer is calling back after completing a-21 alarm troubleshooting (not pertaining to pump recently stored or not in use for extended period of time) and receiving another a-21 alarm after a battery change.Found: first time ever getting alarm.Customer states a temp basal was not programmed before the a21 alarm occurred.Customer states the pump was not stored or not in use for an extended period of time.Alarm did not occur shortly after inserting a new battery.A-21 alarm is recurring during normal pump use.Adv that the pump will need to be replaced.Adv to monitor the pump and that patient may continue to wear the pump until replacement arrives.Verified that time and basal settings were maintained.Expl oow rpl policy.Customer's outcome pertaining to the complaint: advised pump is oow and customer agreed to a cot pump and returning his damaged pump.Ship: 1 cot pump 1 white box 1 oowl/return: 1 pump reason for return: a21 initial notes: customer stated that he got an a21 error and had to rewind the pump.Customer stated the pump worked for a little while and then completely shut off.Customer stated that he replaced the battery and the pump came back on and got a47 error.Inquired what led up to the complaint.Customer response: customer stated he was traveling at the time.A-47 alarm t/s per (b)(4).Expl alarm and possible causes.Customer reports they were able to clear the alarm.Customer's outcome pertaining to the complaint: customer declined trouble shooting customer was disconnected from call if customer calls back get weight and verify shipping and release order.Ship: nothing/return: nothing.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key8077117
Report Number2032227-2018-61780
Device Sequence Number16420629
Product Code OYC
UDI-Device Identifier00613994904508
UDI-Public(01)00613994904508
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAL
Device Catalogue NumberMMT-723LNAL
Device Lot NumberA000202977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR